# SDR AWXA9900283

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: BAC14902807
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO FUSELAGE CLIP CRACKED, LT SIDE FS 967 STR 8L.  REMOVED, FABRICATED, TREATED, PRIMED, AND INSTALLED CLIP IAW SRM 53-10-4, 51-30-2, AND 51-30-2, 7075-T6 .050.
